PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 40, No 3 (2017)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Boundedness of a multilinear singular integral operator with a non-smooth kernel and mean oscillation EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Chuangxia Huang, Lanzhe Liu 295-312
Dedekind σ-complete vector lattice of b-AM-compact operators EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Na Cheng 313-318
http://dx.doi.org/10.2989/16073606.2017.1286402
Inequalities involving the generating function for the number of partitions into odd parts EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Cristina Ballantine, Mircea Merca 319-332
http://dx.doi.org/10.2989/16073606.2017.1287135
Total domination in digraphs EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Guoliang Hao 333-346
http://dx.doi.org/10.2989/16073606.2017.1288664
Lindelöf tightness and the Dedekind-MacNeille completion of a regular σ-frame EMAIL FULL TEXT
DOWNLOAD FULL TEXT
R.N. Ball, M.A. Moshier, J.L. Walters-Wayland, A Pultr 347-362
http://dx.doi.org/10.2989/16073606.2017.1288665
On the Krull intersection theorem in function algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Raymond Mortini, Rudolf Rupp, Amol Sasane 363-380
http://dx.doi.org/10.2989/16073606.2017.1289482
One-sided dichotomies versus two-sided dichotomies: arbitrary growth rates EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Luis Barreira, Davor Dragičević, Claudia Valls 381-390
http://dx.doi.org/10.2989/16073606.2017.1289483
A note on number fields having reciprocal integer generators EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Toufik Zaïmi 391-394
http://dx.doi.org/10.2989/16073606.2017.1289275
On certain character sums EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Ganglian Ren, Dingding He, Tianping Zhang 395-401
http://dx.doi.org/10.2989/16073606.2017.1289988
Berezin symbols and Borel summability EMAIL FULL TEXT
DOWNLOAD FULL TEXT
M.T. Garayev, M Gürdal 403-411
http://dx.doi.org/10.2989/16073606.2017.1289989
Approximating SP-orders through total preorders: incomparability and transitivity through permutations EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Asier Estevan, Michel Schellekens, Oscar Valero 413-433
http://dx.doi.org/10.2989/16073606.2017.1296901


ISSN: 1727-933X
AJOL African Journals Online